Some Fixed and Periodic Points in Abstract Metric Spaces
Abd Ghafur Bin Ahmad,
Zaid Mohammed Fadail,
Mujahid Abbas,
Zoran Kadelburg and
Stojan Radenović
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We generalize in this paper some results on common fixed points of two, respectively four, contractive-type mappings in abstract metric spaces by removing condition of normality of the cone in their formulations. Further, some results about periodic points of self-maps are extended to the setting of abstract metric spaces.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/908423.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/908423.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:908423
DOI: 10.1155/2012/908423
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().